MathSciNet Relay Station
MathSciNet bibliographic data
MR1994599 37A20 (11K50 37A45)
Marmi, Stefano; Moussa, Pierre; Yoccoz, Jean-Christophe On the cohomological equation for interval exchange maps. C. R. Math. Acad. Sci. Paris 336 (2003), no. 11, 941–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement